# SDR UALA2012111606579

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 63,236 hours, 22,153 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R HAS SEAL LEAK.  FOUND BROKEN PIECE OF SEALANT STUCK ON THE AFT GIRT BAR.  REMOVED DEBRIS AND CLEANED AREA.  ADVICE OUT BOUND CREW TO IDENTIFIED THE AREA IF IT HAPPENS AGAIN.
